# SDR 2000UALA00701

- Difficulty date: November 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 64,346 hours, 17,091 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Part number: 9F10885
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN MID CABIN REPORTED BY FLIGHT ATTENDANT. DISCONNECTED PIG TAIL AND ISOLATED. SMOKE AND ORDER DISSIPATED. SUPPLEMENTAL DATA UPDATE CART HEATER PIG TAIL OVERHEATED WITH EVIDENCE OF BLACK CHARRING.  CART HEATER PIG TAIL WAS REPLACED, CART HEATER OPERATIONALLY CHECKED GOOD.  NO FURTHER INCIDENCES.
